Ask The Doctor > Questions & Answers > Please Help ME!!!!!!!!!!!

Please Help ME!!!!!!!!!!!

Patient: Hey on sept 5 me and my bf had intercourse for the first time without protection Actually it wasnt an intercourse he was just palying around so he put it in just a little. He didnt ejaculate inside. But i was so worried about precum so i took one pill of Plan B after 14 hours and second pill of plan B after 13 hours.Its been 4 days now and my lower stomach is still hurting sometimes it hurts so much sometimes a little. So i just want to know about pain and is there any chance of pregnany?

 

 

Symptoms: Lower stomach pain And am i pregnant

 

 

Doctor: Hello.Thanks for the query to ATD for an opinion.As you have already taken plan b within 72 hrs of intercourse and taken it twice ,though not necessary, this should be enough to prevent any pregnancy at all.This should cause a withdrawal bleed within next 7 tp 10 days and hence wait for it presently. Keep well hydrated as abdominal cramps shall increase and as you have taken double dose, the withdrawal may start slightly delayed. Once started, it shall confirm that you are not pregnant.I hope I have anseered your query,Wishing you good health,Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment